MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR PTA 7/20-100/72; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR PTA 7/20-100/72; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 454353
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment of a severely calcified chronic total occlusion, the 7 mm balloon resulted in severe type b dissection over 20cm.Required overlapping stent placement.
 
Additional Manufacturer Narrative
The complaint instrument was not returned and could therefore not be subjected to a technical investigation.Angiographies or other imaging material could not be obtained.Therefore, no technical investigation on the subject could be performed.The corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations, no manufacturing or material related root cause could be determined.It should be noted that the ifu warns against inflation above rbp.

Brand Name
OSCAR PTA 7/20-100/72
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16087762
Report Number1028232-2023-00008
Device Sequence Number6686316
Product Code LIT
UDI-Device Identifier07640130455603
UDI-Public(01)07640130455603(17)2302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K214038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2023
Device Model Number454353
Device Catalogue NumberSEE MODEL NO.
Device Lot Number04222715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown